# SDR CALA2022022200479

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Fr54-55s24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6186 AFT CARGO BILGE AREA FR54 TO FR55 S42L HAVE CORRO SION DOT 42-036 () FOUND TO BE OUT OF LIMITS IAW SRM 53-41-13-283-002 FIG 001 SHT 53-00-13-300-001 FIG 001 SHEET 02. REQUIRES INSPECTIONS PER SRI EMBODIMENT, SUBSEQUENT INSPECTION AND METHOD TBD. REF VT AEROSPA 01 REMOVED DAMAGE AND SPLICED IN NEW SECTION OF STGR IAW SRM 53-00-13-205-001 TABLE 004 AT 60000 FC / 120000 FH FROM REPAIR CE NRC 0020416 FOR WORK PERFORMED. REMOVED CORROSION ON STR42L FR 54 TO FR 55 IAW SRM 51-74-00. L=3.50" W=2" D=0.021" ORG MATERIAL 0.110" REMAINING 0.089" OK TO CARRY PER SRI 53-00-13-205-001, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 60000 F/C''S OR 120000 F/H''S FROM REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST.  SUBSEQUENT INSPECTIONS TBD. QC REVIEWED QC REVIEWED T/A : 60000 FC/ 120000 FH..........AP/U366012 AFT CARGO FR54 & FR55 STR 42L FOUNDED OUT OF LIMITS IAW SRM 53-4 1-13-283-002.  REPAIRED IAW SRM 53-00-13-300-001. ACCOMPLISHED B Y V933438 AT BFM ST AEROSPACE MOBILE. NR#0020416 REOPEN BFM U296760 22FEB22 FOR: CLOSED IN ERROR IF SRM 53-00-13-300-002 WAS ACP''D, THEN REPETITIVE INSPS PER SRI 53-00-13-205-002 ARE REQUIRED. RECORDS UPDATE - AP
